Hi I'm 35 years old and take adderall a lot of adderall by any standard held by a responsible physician. My bloodwork was done and I was way above average in serum testosterone levels and low in hemocrites and in Vitamin D3. Everything else normal And I absolutely don't take steroids.
Ok here it is . Embarrassingly it's come to my attention that my sperm is like toxic , sour maybe even unhealthy as a substance that should enter any oraface with mucosa. Help me out is there a way I can do anything about this .
My husband is 33 and just had a semen analysis. While his total sperm count is 135.7 his % of motility is 31. He is diagnosed with teratozoospermia ( good number of motile sperm are abnormally shaped. According to the WHO criteria the morphology indicate 7% normal form and the strict criteria indicate 6% normal form. Any suggestions?
hi Sir . iam ahamed jameel from india my age is 32, from age 15 have problem i am loosing sperm in during sleep time(night falls).in a 2 or 3 times in weak.i try to make medicine English and Ayurveda no solution s and some doters says my it is no solution . i am feeling week and unhealthy do to this problem.please surges me that it is normal or have solution. thank u waiting for your prompt response. thanks jameel
my 7 year old has adhd he follows a neurologist and we recently increased his vyvannse to 30 mg he is also on intuniv 3 mg his vyvanse was increased from 20 to 30 4days ago tues eve we experianced him in a mania state it was very upsetting we stayed up with him till 3 am when he finally fell asleep is this normal can this happen again thurs seemed to notice this happens around 3-4 pm in afternoon not as bad as tues eve were awaiting a psych consult 2 weeks from now
I m an occasional methamphetamine user and I noticed that when I use I get an abnormal amount of vagina discharge for the duration of my high. The smell isn t unusual but the coloring is slightly off yellow. Is this because of my bodies own chemistry or is this abnormal?
In the last 3 months I have started taking Effexor XR with my Vyvanse. My Effexor is 37.5 mg once daily and my Vyvanse is 60 mg once daily. Over the last two months I have been experiencing a lot of nausea. However the last three weeks it has gotten worse and there are other things going on. I have been shaky, muscle weakness, fatigue, headaches, general nervous feeling, headaches, chills (not with fever), cloudy mind. Am I having a reaction to the two medications being mixed? What do I need to do to get off the effexor if I am?
Hi, i m rashmi married for 2 years, since marraige my periods are too late. befor emarraige it was also late bt not too much. i gone thru a treatment of siphene 100 & rupture injections for 6 months bt it doesnt work. doc suggest me to check the tubes, my tubes are open n well seen no issues, doc told its pcod issue. n ask me loose weight. my height is5.5 feet n weight is 73kg. now i m taking ovares tablets & foliline d daily. one more thng doc told that my line is nt good. so doc gave me cb-line on 2nd day my periods. so its seem grow.
do you think it would be acceptable to rotate every 3-6 months the 2 or 3 ADD meds that still work for me to help prevent a tolerance build up to one medicine if I take that medicine for a long time and become tolerant to it?
so I have a parasite problem I feel and see them coming from my armpits little black obes it also feels XXXXXXX I have a big worm moving around my body when I can feel it when I push pretty hard on it another spot in my body cracks like the...
Hi, I have a few things I am hoping to figure out I had a baby a year ago and was a forced delivery. After I have had urinary problems Hard to go Comes out in different streams If push too hard have a bowel movement and bladder hardly ever feels...